# SDR GTIA20110709204

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 4,978 hours, 2,278 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER PRESS LOW NOTE:SVC'D 10 TIMES SINCE 5-1-11.  R & R R1 DOOR ASSIST CYLINDER IAW AMM TASK 52-11-14-000-001 & 52-11-14-400-001.
